Conditions for the stability of solutions of autonomous completely integrable equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1453-1456
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a20,
author = {I. V. Gaishun and L. B. Knyazhishche},
title = {Conditions for the stability of solutions of autonomous completely integrable equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1453--1456},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a20/}
}
TY - JOUR AU - I. V. Gaishun AU - L. B. Knyazhishche TI - Conditions for the stability of solutions of autonomous completely integrable equations JO - Differencialʹnye uravneniâ PY - 1982 SP - 1453 EP - 1456 VL - 18 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_8_a20/ LA - ru ID - DE_1982_18_8_a20 ER -
I. V. Gaishun; L. B. Knyazhishche. Conditions for the stability of solutions of autonomous completely integrable equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1453-1456. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a20/